Researcher Page

사진
Jin, Gyo Taek (진교택)
교수, Department of Mathematical Sciences(수리과학과)
Research Area
Knot Theory, Low dimensional Topology, Spatial Graph Theory
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    Mutation invariance of the arc index for some montesinos knots

    Jin, Gyo Taekresearcher; Lee, Ho, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.26, no.10, pp.1750058, 2017-09

    2
    Arc index of pretzel knots of type (−p,q,r)

    Lee, Hwa Jeong; Jin, Gyo Taekresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY SERIES B, v.1, pp.135 - 147, 2014-12

    3
    PRIME KNOTS WHOSE ARC INDEX IS SMALLER THAN THE CROSSING NUMBER

    Jin, Gyo Taekresearcher; Lee, Hwa Jeong, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.21, no.10, 2012-09

    4
    QUADRISECANT APPROXIMATION OF HEXAGONAL TREFOIL KNOT

    Jin, Gyo-Taekresearcher; Park, Seo-Jung, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.20, no.12, pp.1685 - 1693, 2011-12

    5
    A TABULATION OF PRIME KNOTS UP TO ARC INDEX 11

    Jin, Gyo Taekresearcher; Park, Wang Keun, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.20, no.11, pp.1537 - 1635, 2011-11

    6
    PRIME KNOTS WITH ARC INDEX UP TO 11 AND AN UPPER BOUND OF ARC INDEX FOR NON-ALTERNATING KNOTS

    Jin, Gyo Taekresearcher; Park, Wang Keun, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.19, no.12, pp.1655 - 1672, 2010-12

    7
    Common stabilizations of Heegaard splittings of link exteriors

    Lee, JH; Jin, Gyo Taekresearcher, TOPOLOGY AND ITS APPLICATIONS, v.150, no.1-3, pp.101 - 110, 2005-05

    8
    P-2-reducing and toroidal Dehn fillings

    Jin, Gyo Taekresearcher; Lee, S; Oh, S; et al, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.134, no.2, pp.271 - 288, 2003-03

    9
    An elementary set for theta(n)-curve projections

    Huh, Y; Jin, Gyo Taekresearcher; Oh, S, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.8, pp.1243 - 1250, 2002-12

    10
    Ribbon Braids

    GYO TAEK JINresearcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.42, no.2, pp.345 - 349, 2002-12

    11
    Planar laces

    Jin, Gyo Taekresearcher; Kim, H, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.5, pp.797 - 813, 2002-08

    12
    Coefficients of HOMFLY polynomial and Kauffman polynomial are not finite type invariants

    Jin, Gyo Taekresearcher; Lee, JH, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.545 - 553, 2002-06

    13
    theta-curve polynomials and finite-type invariants

    Huh, Y; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.555 - 564, 2002-06

    14
    A computation of superbridge index of knots

    Jeon, CB; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.3, pp.461 - 473, 2002-05

    15
    Strongly almost trivial theta-curves

    Huh, Y; Jin, Gyo Taekresearcher; Oh, S, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.2, pp.153 - 164, 2002-03

    16
    Superbridge index of knots

    Jin, Gyo Taekresearcher, KOBE JOURNAL OF MATHEMATICS, v.18, no.2, pp.181 - 197, 2001-12

    17
    Link diagrams realizing prescribed subdiagram partitions

    Jin, Gyo Taekresearcher; JUNG HOON LEE, KOBE JOURNAL OF MATHEMATICS, v.18, no.2, pp.199 - 202, 2001-12

    18
    Laces: A generalisation of braids

    Fenn, R; Jin, Gyo Taekresearcher; Rimanyi, R, OSAKA JOURNAL OF MATHEMATICS, v.38, no.2, pp.251 - 269, 2001-06

    19
    There are only finitely many 3-superbridge knots

    Jeon, CB; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.10, no.2, pp.331 - 343, 2001-03

    20
    Superbridge index of composite knots

    Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.9, no.5, pp.669 - 682, 2000-08

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0